# SDR HEEA0011663

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 212050207103
- Condition: Leaking
- Location: Floatbag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG HAS LEAKING INLET VALVES.
